# SDR DALA2022120707875

- Difficulty date: November 30, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 82,460 hours, 25,995 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND THE BRACKET THAT IS INSTALLED ON THE AFT SIDE OF FRAME BS 1260 STRINGER 1, INTERFERING WITH INSTALLATION OF TWO SHEAR TIES. CORRECTIVE ACTION: REF ERA 604110-14. (2518542) NOT AN SDR.
